Alert archive / Pennsylvania / Special Weather Statements in 2023
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Jul 28, 2023, 4:21 PM EDT for Erie County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2023, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 28, 2023, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.00 in
- Wind
- 30
County Erie County, PA
The radar
The Buffalo radar (KBUF), 147 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
627
WWUS81 KCLE 282021
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
421 PM EDT Fri Jul 28 2023
PAZ002-282100-
Southern Erie PA-
421 PM EDT Fri Jul 28 2023
...Strong thunderstorms with heavy rainfall will impact portions of
southern and central Erie County through 500 PM EDT...
At 419 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Harborcreek to McKean to near Albion.
Movement was east at 30 mph.
HAZARD...Winds in excess of 30 mph and heavy downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding is possible in areas of
poor drainage.
Locations impacted include...
Edinboro, Union City, Waterford, Albion, Wattsburg, Cranesville,
Platea, Mill Village and McKean.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Pennsylvania.
&&
LAT...LON 4200 7976 4186 7987 4186 8007 4187 8035
4193 8039 4204 8011 4212 7995 4214 7985
4214 7976
TIME...MOT...LOC 2019Z 243DEG 25KT 4208 7995 4202 8006 4193 8030
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
SullivanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 28, 1:59 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 28, 1:59 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
159 PM EDT Fri Jul 28 2023
.SYNOPSIS...
High pressure will remain in place across the area for most of
today before a cold front approaches from the northwest tonight.
The front will slowly move southeast across the local area late
tonight into Saturday and push south into the Ohio Valley
Saturday night. High pressure returns Sunday.
&&
.NEAR TERM /THROUGH SATURDAY/...
Update...
Multicell shower/thunderstorm clusters with torrential rainfall
in north-central and northeast OH were progressing along an
E'ward-advancing downshear gust front at 1:45 PM EDT this
afternoon. Expect this convection to persist generally E'ward
through this early evening as the downshear gust front
encounters appreciable 0-3 km AGL bulk shear with a westerly
component amidst moderate effective bulk shear, PWAT's near
2.0", a humid boundary layer destabilizing via daytime heating,
and moderate to strong MUCAPE. Diurnal convective mixing of the
boundary layer has yielded steep low- level lapse rates and
DCAPE near 1000 J/kg within the pre-storm environment,
increasing the potential for sporadic strong to damaging
convective gusts. Despite expected sizable MUCAPE in the hail
growth zone, melting levels near 14kft AGL should cause hail to
melt considerably before reaching the surface and limit severe
hail potential. Will continue to monitor a MCV moving generally
ESE'ward near our border with WFO ILN's CWA. Low-level
convergence/isentropic ascent ahead of this feature amidst
abundant moisture and perhaps sufficient MUCAPE may trigger
additional showers/storms this afternoon into perhaps early
evening. Given fairly rapid clearing behind the showers/storms,
chose to keep the Heat Advisory in effect until 9 PM EDT this
evening.
A Flood Watch remains in effect for most of our CWA until 8 AM
EDT tomorrow given the expectation for multiple rounds of
torrential rain-producing showers and thunderstorms ahead of and
along a cold front that is approaching from the central and
southwestern Great Lakes and should drift SE'ward across our CWA
Saturday morning. Will monitor ongoing convection over WI and
expected additional convection along the approaching front.
These anticipated additional rounds of convection should persist
generally ESE'ward toward our area later today and tonight as
primarily moderate effective bulk shear persists, warm sector
PWAT's remain near 2.0", and at least weak to moderate MUCAPE
lingers ahead of the front. Our full forecast update for the
late afternoon is forthcoming.
Original Discussion from 4:08 AM EDT Friday...
Today's forecast remains a bit murky as early morning
convection over Lake Michigan and northern Illinois continues
to move east/southeast. Most CAMs suggest that this complex will
continue to weaken throughout the morning, but there's quite a
bit of uncertainty in whether any showers or clouds make it
into the CWA during the day today. Several guidance members
maintain a dry forecast through at least early afternoon with a
surge of warm, moist air anticipated across the CWA. As
mentioned in previous discussions, remnant boundaries and/or
MCVs from the aforementioned upstream convection will likely
move across the CWA at some point this afternoon. Despite oodles
of CAPE (MLCAPE and MUCAPE values of 3000-4000 J/kg) and
marginal shear values, a cap will likely be in place which could
limit convective initiation and/or intensification. The status
of the cap will need to be monitored closely; a broken cap would
likely result in a favorable environment for strong to severe
thunderstorms. Maintained slight chance to chance PoPs this
afternoon into early this evening to account for uncertainty in
high resolution guidance, but it's possible that the majority of
the area remains dry through most of the daytime hours,
especially if thunderstorms don't manage to develop along the
lake breeze.
Based on the latest available guidance, the period of interest
with the highest confidence in precip chances is this evening
into tonight, roughly between 00Z/8 PM and 09Z/5 AM. Yes, this
is quite a broad window, but the timing and location of
convection will depend on the placement of any residual
boundaries/MCVs from earlier convection in addition to other
mesoscale features that cannot be fully resolved this far out.
This convection will be accompanied by a slow-moving cold
front and a shortwave aloft and expect a LLJ and higher shear
values across the area this evening. Regardless of any afternoon
showers/storms, the atmosphere will likely remain unstable
enough for organized convection to move across the area this
evening into tonight with damaging wind gusts, hail, and heavy
rain/flash flooding being the primary threats.
The best forcing aloft should exit the area by daybreak
Saturday, but scattered showers and thunderstorms will likely
persist as the cold front crawls southeast across the local
area. The best instability appears to have shifted to just to
the south of the CWA, so any stronger storms would most likely
be confined to southeastern zones.
Today is still expected to be the warmest/most humid day of the
year thus far with highs in the 90s and dew points in the low to
mid 70s resulting in heat indices in the upper 90s to as high as
100-104 degrees across most of the region. With that being
said, convective debris/cloud cover and especially
showers/storms could limit heat index values this afternoon. The
Heat Advisory for most of the area still seems reasonable,
especially in the western half of the CWA. Tonight's lows will
be in the lower 70s. Saturday will feature cooler temperatures
in the low to mid 80s, although locations ahead of the cold
front will likely climb into the mid to upper 80s Saturday
afternoon.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Cold front should move far enough south during the evening to take
any remaining showers and thunderstorms away from the CWA. High
pressure then gradually increases its influence Sunday into Monday.
There is some uncertainty about any ripples of jet energy moving
through the northwesterly flow that will be located over the region
Sunday into Monday. Cant rule out some afternoon/evening
thunderstorms with the jet energy passing overhead. Fortunately the
lower levels should be drier so the coverage of the thunderstorms
should be limited. Dont trust this pattern enough to go with a dry
forecast so have an isolated mention.
Temperatures through the short term period should be slightly below
seasonal averages.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Will continue the same uncertatiny into Tuesday with the
northwesterly middle level flow continuing. A few locations cross
NE OH into NW PA may see an isolated shower or thunderstorm during
the afternoon and evening.
Surface high pressure shifts east of the area by Wednesday with
southerly winds returning. This will mean an increase in low level
moisture, especially Wednesday night into Thursday as a cold front
moves into the central Great Lakes. Expect a round of stronger
thunderstorms as this cold front crosses the region Thursday into
Friday.
Warmer and more humid each day of the long term period. Highs should
return to the 80's areawide by thursday.
&&
.AVIATION /18Z Friday THROUGH Wednesday/...
Westerly flow aloft and embedded disturbances affect our region
through 18Z/Sat. At the surface, a cold front is expected to
sweep southeastward through our region between about 11Z/Sat and
17Z/Sat. Weak high pressure ridging will precede and follow the
front. Regional surface winds around 5 to 15 knots trend
southerly to southwesterly ahead of the front and veer to
westerly to northwesterly following the front.
Mainly VFR are expected, although widespread borderline VFR/MVFR
low-level ceilings are expected behind the cold front. In
addition, brief MVFR to LIFR are possible with heavy-rain
producing showers and thunderstorms, which may also produce
brief and erratic surface gusts of 30 to 50 knots, especially
through this early evening. Ongoing clusters of showers and
thunderstorms in north-central and northeast OH at 17:40Z/Fri
are expected to persist eastward through about 22Z/Fri. Behind
this convection, additional rounds of scattered showers and
thunderstorms are expected ahead of and along the cold front,
especially after 21Z/Fri. However, there is low forecast
confidence in exact timing of these additional rounds of
convection. Fair weather is likely behind the cold front.
Outlook...Non-VFR are possible with isolated showers and
thunderstorms on Saturday and periodic showers and thunderstorms
this Sunday through Wednesday.
&&
.MARINE...
Light winds mostly from a southerly direction until the lake breeze
develops late morning into the afternoon. Onshore flow then develops
with a max of around 12 knots. Thunderstorms move across the lake
tonight with gusty winds expected. Winds eventually swing around to
the northwest as a cold front crosses the lake by mid morning on
Saturday. These northerly winds then persist into Monday night.
Current thinking is that wind speeds remain 10-15 knots. Waves
likely dont increase above 3 feet but we do think it will be choppy
in the nearshore waters.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Saturday morning for OHZ003-006>014-
017>023-027>033-089.
Heat Advisory until 9 PM EDT this evening for OHZ003-006>011-
013-014-017>023-027>033-036>038-047.
PA...Flood Watch through Saturday morning for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...Maines
NEAR TERM...Jaszka/Maines
SHORT TERM...MM
LONG TERM...MM
AVIATION...Jaszka
MARINE...MMHazardous weather outlook, Jul 28, 4:21 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 421 PM EDT Fri Jul 28 2023 OHZ003-006>014-017>023-027>033-089-292030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Ashtabula Lakeshore- 421 PM EDT Fri Jul 28 2023 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Multiple rounds of strong to severe storms are expected through tonight. Damaging winds will be the main threat along with the potential for heavy rainfall. Torrential rainfall is expected, especially this evening through the predawn hours of Saturday morning. Rainfall rates may reach or exceed one inch per hour at times. A Flash Flood Watch remain in effect for most of northern Ohio along and north of Highway 30. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Lingering showers and thunderstorms will maintain the threat of water ponding on roadways, underpasses, and parking early Saturday morning. Otherwise, hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ036>038-047-292030- Marion-Morrow-Holmes-Knox- 421 PM EDT Fri Jul 28 2023 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Multiple rounds of strong to possibly severe storms are expected this evening and overnight hours. Damaging wind will be the main threat along with the potential for heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-292030- Northern Erie-Southern Erie-Crawford- 421 PM EDT Fri Jul 28 2023 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...SEVERE THUNDERSTORM WATCH 557 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. Multiple rounds of strong to severe storms are expected through tonight. Damaging winds will be the main threat along with the potential for heavy rainfall. Torrential rainfall is expected, especially this evening through the predawn hours of Saturday morning. Rainfall rates may reach or exceed one inch per hour at times. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Lingering showers and thunderstorms will maintain the threat of water ponding on roadways, underpasses, and parking early Saturday morning. Otherwise, hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>148-162>169-292030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 421 PM EDT Fri Jul 28 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Thunderstorms are likely this afternoon into tonight, some of which may strong to severe. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ149-292030- Conneaut OH to Ripley NY- 421 PM EDT Fri Jul 28 2023 ...SEVERE THUNDERSTORM WATCH 557 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Multiple rounds of strong to severe storms are expected through tonight. Damaging winds will be the main threat along with the potential for heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 28, 1:24 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Cleveland OH
124 PM EDT Fri Jul 28 2023
OHZ020-021-031-032-281815-
Summit OH-Stark OH-Medina OH-Wayne OH-
124 PM EDT Fri Jul 28 2023
...Strong thunderstorms will impact portions of southeastern Medina,
Stark, southern Summit and Wayne Counties through 215 PM EDT...
At 124 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Salem to near Wooster to near
Holmesville. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Canton, Wooster, Massillon, Barberton, Green, Wadsworth, North
Canton, Louisville, Orrville, Rittman, Mogadore, Doylestown,
Hartville, Creston, Brewster, Navarre, Dalton, Waynesburg and East
Sparta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4066 8144 4067 8195 4084 8197 4097 8209
4102 8195 4105 8139 4099 8139 4098 8135
4085 8128 4065 8127
TIME...MOT...LOC 1724Z 267DEG 36KT 4095 8204 4085 8188 4069 8188
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SullivanLocal storm report, Jul 28, 1:34 PM EDT, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
134 PM EDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM Non-Tstm Wnd Gst 1 WNW Smithville 40.87N 81.88W
07/28/2023 M49 MPH Wayne OH ASOS
ASOS station KBJJ Wooster.
0116 PM Non-Tstm Wnd Gst 3 WNW Cleveland 41.50N 81.73W
07/28/2023 M49 MPH LEZ146 OH Mesonet
Mesonet station XCLE Cleveland - Edgewater.
&&
SullivanLocal storm report, Jul 28, 1:36 PM EDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
136 PM EDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM Tstm Wnd Gst 1 WNW Smithville 40.87N 81.88W
07/28/2023 M49 MPH Wayne OH ASOS
ASOS station KBJJ Wooster.
0116 PM Tstm Wnd Gst 3 WNW Cleveland 41.50N 81.73W
07/28/2023 M49 MPH LEZ146 OH Mesonet
Mesonet station XCLE Cleveland - Edgewater.
&&
SullivanLocal storm report, Jul 28, 2:57 PM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
257 PM EDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM Tstm Wnd Dmg Canton Twp 40.75N 81.37W
07/28/2023 Stark OH 911 Call Center
Tree downed in Canton Township.
&&Special weather statement, Jul 28, 3:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
345 PM EDT Fri Jul 28 2023
PAZ002-003-282030-
Southern Erie PA-Crawford PA-
345 PM EDT Fri Jul 28 2023
...A strong thunderstorm will impact portions of southwestern Erie
and northwestern Crawford Counties through 430 PM EDT...
At 345 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albion, or near Conneaut, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Albion, Cranesville, Springboro and Platea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.
&&
LAT...LON 4185 8052 4193 8052 4197 8024 4175 8022
TIME...MOT...LOC 1945Z 277DEG 9KT 4189 8044
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SullivanSpecial weather statement, Jul 28, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
421 PM EDT Fri Jul 28 2023
PAZ002-282100-
Southern Erie PA-
421 PM EDT Fri Jul 28 2023
...Strong thunderstorms with heavy rainfall will impact portions of
southern and central Erie County through 500 PM EDT...
At 419 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Harborcreek to McKean to near Albion.
Movement was east at 30 mph.
HAZARD...Winds in excess of 30 mph and heavy downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding is possible in areas of
poor drainage.
Locations impacted include...
Edinboro, Union City, Waterford, Albion, Wattsburg, Cranesville,
Platea, Mill Village and McKean.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Pennsylvania.
&&
LAT...LON 4200 7976 4186 7987 4186 8007 4187 8035
4193 8039 4204 8011 4212 7995 4214 7985
4214 7976
TIME...MOT...LOC 2019Z 243DEG 25KT 4208 7995 4202 8006 4193 8030
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SullivanThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 10:17 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 18 more | 22 hr |
| Jul 28, 10:59 AM EDT | Special Weather Statement | CLE | Wyandot | 46 min |
| Jul 28, 11:27 AM EDT | Special Weather Statement | CLE | Crawford, Marion, Wyandot | 48 min |
| Jul 28, 11:58 AM EDT | Special Weather Statement | CLE | Knox, Morrow, Richland | 47 min |
| Jul 28, 12:03 PM EDT | Special Weather Statement | CLE | Lorain | 27 min |
| Jul 28, 12:19 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Morrow, Richland | 41 min |
| Jul 28, 12:23 PM EDT | Special Marine Warning | CLE | 67 min | |
| Jul 28, 12:32 PM EDT | Special Weather Statement | CLE | Lorain | 43 min |
| Jul 28, 12:49 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Lorain, Medina, Richland, Wayne | 41 min |
| Jul 28, 1:12 PM EDT | Special Weather Statement | CLE | Cuyahoga | 33 min |
| Jul 28, 1:24 PM EDT | Special Weather Statement | CLE | Stark, Wayne | 51 min |
| Jul 28, 2:08 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 39 min |
| Jul 28, 5:08 PM EDT | Special Marine Warning | CLE | 67 min | |
| Jul 28, 5:57 PM EDT | Special Weather Statement | CLE | Ashtabula | 48 min |
| Jul 28, 6:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 29 min |
| Jul 28, 6:31 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 3 hr |
| Jul 28, 3:45 PM EDT | Special Weather Statement | CLE | Crawford | 45 min |
| Jul 28, 5:10 PM EDT | Special Weather Statement | CLE | Erie | 50 min |
| Jul 28, 5:12 PM EDT | Special Weather Statement | CLE | Erie | 48 min |
| Jul 28, 5:19 PM EDT | Special Weather Statement | CLE | Crawford | 26 min |
| Jul 28, 5:44 PM EDT | Special Weather Statement | CLE | Crawford | 46 min |
| Jul 28, 5:51 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 24 min |
| Jul 28, 6:05 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 25 min |
| Jul 28, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 39 min |
| Jul 28, 6:57 PM EDT | Special Weather Statement | CLE | Crawford | 48 min |
| Jul 28, 7:34 PM EDT | Flash Flood Warning | CLE | Crawford | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.